# SDR WRXR20250107002

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: CC670123016
- Condition: Gouged
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO RH FIXED LEADING EDGE SKIN BETWEEN S.STA 210.69 AND SLAT TRACK 2-1. TRIMMED FOR PROPER FITMENT AND REMOVED ALL SHARP EDGES ON NEW LEADING EDGE SKIN PANEL 622BR PN:CC670-12301-6. LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED ALL FASTENER HOLE LOCATIONS IN NEW LEADING EDGE SKIN PANEL. INSTALLED NEW SKIN PANEL.
